# SDR IPXA2024040774919

- Difficulty date: April 6, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- Aircraft time: 67,385 hours, 22,915 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/E SKIN DAMAGE AT #1 SLAT O/B CURTAIN SEAL SCREW HOLES-L/E SKIN DAMAGE AT #1 SLAT O/B CURTAIN SEAL SCREW HOLES. DAMAGE TO UPPER SKIN CONSISTING ON 4 GOUGES, 2 ELONGATED SCREW HOLES, AND ONE PUNCTURE. 6.  REPAIRED DAMAGED SECTION OF LEADING EDGE AND  ELONGATED SCREW HOLES. REF SRM 51-70-07-0G-0. OPEN
